Alert archive / Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Morristown, TN

April 13, 2020Russell County, Washington County, City of Bristol, Virginia

NWS Morristown, TN issued this flash flood warning at Apr 13, 2020, 4:15 AM EDT for Russell County, Washington County, City of Bristol, Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 4:15 AM EDT (08:15 UTC)
Expired
Apr 13, 2020, 7:15 AM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties City of Bristol, VA, Russell County, VA, Washington County, VA

The radar

The Jackson,KY radar (KJKL), 143 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 4:51 AM EDTFLASH FLOODAbingdon, VASEVERAL ROADS WERE FLOODED ACROSS WASHINGTON AND RUSSELL COUNTIES OF VIRGINIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WGUS54 KMRX 130815
FFWMRX
VAC167-191-520-131115-
/O.NEW.KMRX.FF.W.0010.200413T0815Z-200413T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
415 AM EDT Mon Apr 13 2020

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Russell County in southwestern Virginia...
  The City of Bristol in southwestern Virginia...
  Washington County in southwestern Virginia...

* Until 715 AM EDT.

* At 414 AM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Bristol Va, Abingdon, Lebanon, Cleveland Va, Glade Spring, Honaker,
  St. Paul, Damascus, Emory-Meadow View and Rosedale.

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3662 8161 3662 8192 3659 8194 3660 8229
      3688 8241 3691 8230 3697 8233 3700 8229
      3699 8226 3704 8217 3705 8204 3707 8202
      3712 8201 3714 8190 3704 8182 3696 8178
      3693 8184 3679 8170 3664 8162 3664 8161

FLASH FLOOD...RADAR INDICATED

$$

DH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 3:40 AM EDT, 35 minutes earlier.

Area forecast discussion, Apr 13, 3:40 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
340 AM EDT Mon Apr 13 2020

.SHORT TERM...(Today and tonight)...
Area of showers with a few embedded thunderstorms is now about to
move out of the forecast area. Behind this area scattered showers
were developing across middle and west Tennessee with some
thunder. This convection is just ahead of the surface low and
front approaching Nashville at this time. Strong pressure
gradient still exists from east to west across forecast area and
also west of the front. Winds will increase again in the next few
hours ahead of the front and behind it so have extended the Wind
Advisories through early afternoon western sections and late
afternoon over the northeast. The heavy rains have caused
widespread flooding problems and will continue FFA until 900 AM.
Temperatures are near 60 across the region and should hold steady
the next few hours. There maybe some rises in the eastern sections
this morning. But with the strong cold front moving in by early
afternoon temperatures will begin to fall later in the day.
Tonight temperatures will fall into the mid 30s to lower 40s.
Could be some patchy frost but winds should stay about 5 to 10 mph
from the north and northwest through most of the night so little
frost expected.

TD

.LONG TERM...(Tuesday through Sunday night)...
Below normal temperatures will be the main story of the long-term
period. A shortwave will amplify longwave troughing across the
Eastern CONUS on Tuesday and Tuesday night with some light rain or
snow showers expected across the area as a cold front moves
through. Snow should be light and limited to the higher
elevations. Surface high pressure moves in on Wednesday and
Thursday. With much colder air across the area, expect below
normal temperatures on Tuesday through Thursday. In addition,
widespread frost and freeze risk will be possible on Tuesday
night, and even moreso, on Wednesday night through Thursday
morning.

Southwest flow increases Friday with warmer temperatures near normal
by late week into the weekend. Models diverge on timing next
weekend, but another approaching trough and surface cold front in
forecast to bring increasing rain chances on Saturday and Sunday.
Did not include higher than chance PoPs at this time because of
large model differences next weekend.

JB

&&

.AVIATION...
06Z TAF DISCUSSION.

Showers and thunderstorms still moving northeast across east
Tennessee tonight with MVFR conditions due to low ceilings and
visibilities. With the heavier showers and storms local IFR
conditions possible. Strong winds from the south to southwest
will switch to the west and northwest as a cold front moves
through later tonight. Precipitation will end in the morning and
ceilings will slowly lift to VFR between about 18 to 21Z Monday.

TD

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             62  43  65  40  60 /  10   0  10  30   0
Knoxville McGhee Tyson Airport, TN  63  42  61  40  58 /  20  10  10  40  10
Oak Ridge, TN                       62  41  61  38  58 /  30  10  10  40   0
Tri Cities Airport, TN              64  38  60  37  54 /  30  10  20  60  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 9 AM EDT this morning for Cherokee-Clay.

     Wind Advisory until 2 PM EDT this afternoon for Cherokee-Clay.

TN...High Wind Warning until 8 AM EDT this morning for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

     Flash Flood Watch until 9 AM EDT /8 AM CDT/ this morning for
     Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
     Claiborne-East Polk-Hamilton-Knox-Loudon-Marion-McMinn-
     Meigs-Morgan-North Sevier-Northwest Blount-Northwest Monroe-
     Rhea-Roane-Scott-Sequatchie-Sevier Smoky Mountains-
     Southeast Monroe-Union-West Polk.

     Wind Advisory until 5 PM EDT this afternoon for Anderson-
     Campbell-Claiborne-Grainger-Hamblen-Hancock-Hawkins-
     Jefferson-Knox-North Sevier-Northwest Blount-Northwest
     Carter-Northwest Cocke-Northwest Greene-Sullivan-Union-
     Washington.

     Wind Advisory until 2 PM EDT /1 PM CDT/ this afternoon for
     Bledsoe-Bradley-East Polk-Hamilton-Loudon-Marion-McMinn-
     Meigs-Morgan-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-
     West Polk.

VA...Wind Advisory until 5 PM EDT this afternoon for Lee-Russell-
     Scott-Washington-Wise.

&&
Hazardous weather outlook, Apr 13, 3:34 AM EDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
334 AM EDT Mon Apr 13 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-140745-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
334 AM EDT Mon Apr 13 2020 /234 AM CDT Mon Apr 13 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

...Windy Conditions Today, especially this morning...
...Flooding Concerns will Diminish this Morning...

Large area of showers and thunderstorms with moderate to heavy
will move out the area early this morning. However, some river
flooding, roadway flooding, and ponding of low lying areas will
remain through most of the day.

Windy conditions can be expected today, especially this morning,
area-wide. Winds will become westerly and increase to 15 to 30 mph
with gusts up to 50 mph possible this morning. Winds will decrease
this afternoon to 10 to 15 mph by this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Frost is possible across the Plateau and southwest Virginia
Tuesday night and area-wide Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

In the hours before

Local storm report, Apr 13, 3:41 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
341 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     4 E MURPHY              35.09N 83.96W
04/13/2020                   CHEROKEE           NC   911 CALL CENTER

            ROOF BLOWN OFF A STRUCTURE ON MOUNT WIMPEY
            ROAD.

&&
Local storm report, Apr 13, 3:54 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
354 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      2 SE TUSQUITEE          35.06N 83.74W
04/13/2020                   CLAY               NC   PUBLIC

            SEVERAL FLOODED ROADWAYS EARLIER THIS
            MORNING.

&&

DH
Local storm report, Apr 13, 3:57 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
357 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      1 SSW CLEVELAND         35.16N 84.88W
04/13/2020                   BRADLEY            TN   LAW ENFORCEMENT

            SEVERAL ROADWAYS IN CLEVELAND, TN ARE
            FLOODED. SOME IMPASSABLE.

&&

DH
Local storm report, Apr 13, 4:01 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
401 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     DUNLAP                  35.38N 85.39W
04/12/2020                   SEQUATCHIE         TN   EMERGENCY MNGR

            TREES DOWN NEAR DUNALP.

0835 PM     NON-TSTM WND GST 5 SW ONEIDA             36.46N 84.58W
04/12/2020  M51 MPH          SCOTT              TN   AWOS

            SCOTT COUNTY AIRPORT.

1000 PM     FLASH FLOOD      JASPER                  35.06N 85.63W
04/12/2020                   MARION             TN   911 CALL CENTER

            NUMEROUS REPORTS OF FLOODING OF ROADS AND
            HOMES IN SOUTH PITTSBURG, KMIBALL, JASPER,
            AND SEQUATCHIE. MANY CREEKS AND STREAMS HAVE
            OVERFLOWED THEIR BANKS.

1120 PM     TORNADO          5 SSE CHATTANOOGA       35.00N 85.22W
04/12/2020                   HAMILTON           TN   EMERGENCY MNGR

            CORRECTS PREVIOUS TORNADO REPORT FROM 5 SSE
            CHATTANOOGA FOR TIME. MANY STRUCTURES
            DAMAGED AND DESTROYED IN THE EAST RIDGE AREA
            UP ALONG I-75 TOWARD THE SHALLOWFORD ROAD
            AREA NORTH OF EAST BRAINERD. INJURIES
            UNKNOWN.

1124 PM     TSTM WND GST     4 SE CHATTANOOGA        35.03N 85.20W
04/12/2020  M62 MPH          HAMILTON           TN   ASOS

            CHATTANOOGA AIRPORT.

1148 PM     TORNADO          2 SSE CLEVELAND         35.15N 84.85W
04/12/2020                   BRADLEY            TN   EMERGENCY MNGR

            MULTIPLE ENTRAPMENTS AND INJURIES. RESPONSE
            ONGOING. EAST CLEVELAND AREA AROUND BATES
            PIKE AND BENTON PIKE. MULTIPLE REQUESTS FOR
            HEAVY EQUIPMENT TO MOVE DEBRIS.

1151 PM     TSTM WND DMG     2 W OCOEE               35.13N 84.75W
04/12/2020                   BRADLEY            TN   PUBLIC

            FOUR LARGE TREES DOWN. SHED DESTROYED. EAST
            CLEVELAND AREA.

1153 PM     TSTM WND DMG     1 SSW OOLTEWAH          35.20N 85.13W
04/12/2020                   HAMILTON           TN   TRAINED SPOTTER

            TREES KNOCKED DOWN. POWER OUT. HAM RADIO
            TOWER DOWN. REPORTED AT 8612 BILL REED RD
            OOLTEWAH.

1247 AM     FLASH FLOOD      3 SW MADISONVILLE       35.48N 84.39W
04/13/2020                   MONROE             TN   PUBLIC

            NUMEROUS ROADS FLOODED. WATER RESCUE IN
            PROGRESS ON MAXWELL RD. AT COUNTY FARM ROAD.
            VEHICLE TRAPPED BETWEEN FLOODED AREAS.

0130 AM     TSTM WND DMG     4 E MURPHY              35.09N 83.96W
04/13/2020                   CHEROKEE           NC   911 CALL CENTER

            ROOF BLOWN OFF A STRUCTURE ON MOUNT WIMPEY
            ROAD.

0157 AM     FLASH FLOOD      SEYMOUR                 35.88N 83.77W
04/13/2020                   SEVIER             TN   TRAINED SPOTTER

            REPORTS OF IMPASSABLE ROADS DUE TO FLOODING.

0230 AM     FLASH FLOOD      ALCOA                   35.79N 83.98W
04/13/2020                   BLOUNT             TN   911 CALL CENTER

            NUMEROUS REPORTS OF FLOODED ROADS IN NW
            BLOUNT COUNTY; FLOODING OF A BUSINESS AND A
            HOME. TIME IS APPROXIMATE.

&&
Local storm report, Apr 13, 4:04 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
404 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND GST 3 ESE WEARS VALLEY      35.70N 83.61W
04/12/2020  M62 MPH          SEVIER             TN   PARK/FOREST SRVC

            RECORDED AT COVE MOUNTAIN WIND TOWER. TIME
            ESTIMATED.

0130 PM     NON-TSTM WND GST 2 S CAMP CREEK          36.06N 82.76W
04/12/2020  M66 MPH          GREENE             TN   MESONET

            RECORDED AT CAMP CREEK WIND TOWER.

0830 PM     TSTM WND DMG     DUNLAP                  35.38N 85.39W
04/12/2020                   SEQUATCHIE         TN   EMERGENCY MNGR

            TREES DOWN NEAR DUNALP.

0835 PM     NON-TSTM WND GST 5 SW ONEIDA             36.46N 84.58W
04/12/2020  M51 MPH          SCOTT              TN   AWOS

            SCOTT COUNTY AIRPORT.

1000 PM     FLASH FLOOD      JASPER                  35.06N 85.63W
04/12/2020                   MARION             TN   911 CALL CENTER

            NUMEROUS REPORTS OF FLOODING OF ROADS AND
            HOMES IN SOUTH PITTSBURG, KMIBALL, JASPER,
            AND SEQUATCHIE. MANY CREEKS AND STREAMS HAVE
            OVERFLOWED THEIR BANKS.

1120 PM     TORNADO          5 SSE CHATTANOOGA       35.00N 85.22W
04/12/2020                   HAMILTON           TN   EMERGENCY MNGR

            CORRECTS PREVIOUS TORNADO REPORT FROM 5 SSE
            CHATTANOOGA FOR TIME. MANY STRUCTURES
            DAMAGED AND DESTROYED IN THE EAST RIDGE AREA
            UP ALONG I-75 TOWARD THE SHALLOWFORD ROAD
            AREA NORTH OF EAST BRAINERD. INJURIES
            UNKNOWN.

1124 PM     TSTM WND GST     4 SE CHATTANOOGA        35.03N 85.20W
04/12/2020  M62 MPH          HAMILTON           TN   ASOS

            CHATTANOOGA AIRPORT.

1148 PM     TORNADO          2 SSE CLEVELAND         35.15N 84.85W
04/12/2020                   BRADLEY            TN   EMERGENCY MNGR

            MULTIPLE ENTRAPMENTS AND INJURIES. RESPONSE
            ONGOING. EAST CLEVELAND AREA AROUND BATES
            PIKE AND BENTON PIKE. MULTIPLE REQUESTS FOR
            HEAVY EQUIPMENT TO MOVE DEBRIS.

1151 PM     TSTM WND DMG     2 W OCOEE               35.13N 84.75W
04/12/2020                   BRADLEY            TN   PUBLIC

            FOUR LARGE TREES DOWN. SHED DESTROYED. EAST
            CLEVELAND AREA.

1153 PM     TSTM WND DMG     1 SSW OOLTEWAH          35.20N 85.13W
04/12/2020                   HAMILTON           TN   TRAINED SPOTTER

            TREES KNOCKED DOWN. POWER OUT. HAM RADIO
            TOWER DOWN. REPORTED AT 8612 BILL REED RD
            OOLTEWAH.

1247 AM     FLASH FLOOD      3 SW MADISONVILLE       35.48N 84.39W
04/13/2020                   MONROE             TN   PUBLIC

            NUMEROUS ROADS FLOODED. WATER RESCUE IN
            PROGRESS ON MAXWELL RD. AT COUNTY FARM ROAD.
            VEHICLE TRAPPED BETWEEN FLOODED AREAS.

0130 AM     FLASH FLOOD      1 SSW CLEVELAND         35.16N 84.88W
04/13/2020                   BRADLEY            TN   LAW ENFORCEMENT

            SEVERAL ROADWAYS IN CLEVELAND, TN ARE
            FLOODED. SOME IMPASSABLE.

0130 AM     TSTM WND DMG     4 E MURPHY              35.09N 83.96W
04/13/2020                   CHEROKEE           NC   911 CALL CENTER

            ROOF BLOWN OFF A STRUCTURE ON MOUNT WIMPEY
            ROAD.

0157 AM     FLASH FLOOD      SEYMOUR                 35.88N 83.77W
04/13/2020                   SEVIER             TN   TRAINED SPOTTER

            REPORTS OF IMPASSABLE ROADS DUE TO FLOODING.

0230 AM     FLASH FLOOD      ALCOA                   35.79N 83.98W
04/13/2020                   BLOUNT             TN   911 CALL CENTER

            NUMEROUS REPORTS OF FLOODED ROADS IN NW
            BLOUNT COUNTY; FLOODING OF A BUSINESS AND A
            HOME. TIME IS APPROXIMATE.

0233 AM     FLASH FLOOD      2 SE TUSQUITEE          35.06N 83.74W
04/13/2020                   CLAY               NC   PUBLIC

            SEVERAL FLOODED ROADWAYS EARLIER THIS
            MORNING.

&&
Local storm report, Apr 13, 4:13 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
413 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      JOHNSON CITY            36.33N 82.37W
04/13/2020                   WASHINGTON         TN   911 CALL CENTER

            WATER RESCUE OF A STRANDED MOTORIST ONGOING.
            EVACUATIONS OF A COUPLE OF TRAILER PARKS ARE
            ONGOING.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:58 AM EDTAreal Flood AdvisoryMRXLee, Scott3 hr
Apr 13, 2:07 AM EDTAreal Flood AdvisoryMRXRussell, Scott, Washington, Wise, City of Bristol, City of Norton3 hr
Apr 13, 3:05 AM EDTAreal Flood WarningMRXCity of Bristol3 hr
Apr 13, 7:20 AM EDTAreal Flood WarningMRXRussell, Washington, City of Bristol8 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXRussell, Scott, Wise27 hr
Apr 13, 7:55 AM EDTRiver Flood WarningMRXScott38 hr
Apr 13, 9:41 AM EDTRiver Flood WarningMRXLee16 hr

Nearby

Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.